# SDR CAL950498

- Difficulty date: June 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13983
- Make and model: Airbus A300 B4-103
- Aircraft serial: 92
- Engine: Ge CF650C2
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Damaged
- Location: Nr 2 Engine
- Part time: 37,663 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

LAX - FLT 0290 - TAKEOFF WAS REJECTED AT APPROXIMATELY 100 KNOTS AFTER A LOUD BANG WAS HEARD WITH THE NR 2 ENGINE EGT POINTER AT MAX.  MAINTENANCE REMOVED AND REPLACED THE NR 2 ENGINE.  A POWER ASSURANCE RUN WAS PERFORMED AND ALL ENGINE PARAMETERS WERE WITHIN LIMITS.  THE SDR WILL REMAIN OPEN FOR PART INFORMATION PENDING INVESTIGATION.  SUPPLEMENT - INVESTIGATION CONFIRMED IMPACT DAMAGE TO COMPRESSOR ROTOR SECTION DUE TO FOD, WHICH RESULTED IN BLADE LIBERATION.  (X)
